Results 1 to 2 of 2

Thread: Side effects on removal?? (TMI included)

  1. #1

    Join Date
    Jul 2007
    Location
    Melbourne
    Posts
    3,660

    Default Side effects on removal?? (TMI included)

    Hi. I recently had my implanon removed and for the last three days i have had the most excruciating muscular pain.

    I know some of the pain is associated with this is 'withdrawal' AF pain - i heard it can take a few months to come back and I got AF wthin two days.

    But I am having pain everywhere. I am sore in my hips, and my legs and up under my breasts (ribcage) making it hard to breathe. I am wondering if this is a possible side effect anyone else may have experienced or if I should be getting myself off to a doctor???

    Can anyone enlighten me as to their experience when coming off the implant?

  2. #2

    Join Date
    Jun 2006
    Location
    Where the sun shines brightly!
    Posts
    906

    Wink

    Side effects are common when coming off implanon, but usually include symptoms associated with sudden hormonal shifts/imbalances. Ie - headache, weight gain or loss (usually loss when coming off hormones), tender breasts, cramping, bleeding etc.
    I do think you should check with your doctor, but personally, I recommend you consult with a natural health practitioner such as a Naturopath who specialises in women's health/fertility issues. In my expereince, they are best at addressing the cause of symptoms, and will be able to address any underlying hormonal imbalances, candida or vitamin/mineral dieficiencies caused by the implanon and prescribe a treatment plan that is specific to your individual needs.

    Best of luck.



    XX

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •